# SDR ABXA9900229

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5769210
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT L-ANGLE AT UPPER SIDEWALL AND LOWER SIDEWALL ATTACHMENT WAS CRACKED.  REPAIRED IAW DC8 SRM 51-2-0 AND 51-1-12.
